# SDR DALA2023031401882

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 89,936 hours, 41,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 EMERGENCY EGRESS LIGHT COVER IS LOOSE.   RESECURED EMERGENCY EGRESS LIGHT. (2667508)
